Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Kansas City, MO

June 3, 2014Mercer County, Putnam County, Sullivan County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2014, 8:04 PM CDT for Mercer County, Putnam County, Sullivan County, Missouri. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 8:04 PM CDT (01:04 UTC)
Expired
Jun 4, 2014, 7:35 AM CDT
In force
12 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Mercer County, MO, Putnam County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:39 PM CDTFLASH FLOODUnionville, MOROAD FLOODING IN TOWN. WATER COMING INTO THE BACKDOOR OFHOMES IN UNIONVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2217 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WGUS53 KEAX 040104
FFWEAX
MOC129-171-211-040900-
/O.NEW.KEAX.FF.W.0006.140604T0104Z-140604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 400 AM CDT WEDNESDAY

* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS FALLEN OVER 
THE LAST HOUR FROM THIS INITIAL STORM. ADDITIONAL STORMS ARE 
EXPECTED TO MOVE OVER THIS AREA OVER THE NEXT FEW HOURS AND WILL BE 
CAPABLE OF DROPPING AN ADDITIONAL 2 TO 3 INCHES OF RAIN IN A SHORT 
PERIOD OF TIME. THE COMBINATION OF RAINFALL THAT HAS ALREADY 
OCCURRED AND ANTICIPATED ADDITIONAL HEVY RAINFALL WILL LEAD TO FLASH 
FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
UNIONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4059 9273 4034 9275 4034 9285 4034 9286
      4030 9342 4058 9340

$$

MELL
2 follow-up statements
988 
WGUS53 KEAX 040846
FFWEAX
MOC129-171-211-041300-
/O.EXT.KEAX.FF.W.0006.000000T0000Z-140604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 AM CDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 800 AM CDT

* AT 345 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RAINFALL TOTALS BETWEEN 3 AND 6 INCHES HAVE FALLEN ACROSS THE 
  AREA SINCE TUESDAY EVENING.  ADDITIONAL RAINFALL AMOUNTS OF 
  A HALF INCH ARE POSSIBLE THROUGH DAYBREAK.  THIS EXCESSIVE RAINFALL 
  HAS CAUSED FLASH FLOODING OVER THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  UNIONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4059 9273 4034 9275 4034 9285 4034 9286
      4030 9342 4058 9340

$$

DUX
577 
WGUS73 KEAX 041235
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT WED JUN 4 2014

MOC129-171-211-041249-
/O.CAN.KEAX.FF.W.0006.000000T0000Z-140604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER MO-PUTNAM MO-SULLIVAN MO-
735 AM CDT WED JUN 4 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN
SULLIVAN...PUTNAM AND EASTERN MERCER COUNTIES IS CANCELLED...

THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING. FLOODING 
IS ONGOING AND HAS BEEN REPORTED ACROSS THE AREA. IF FLOODING IS 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4059 9273 4034 9275 4034 9285 4034 9286
      4030 9342 4058 9340

$$

MELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:43 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 3, 6:43 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT Tue Jun 3 2014

.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014

Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.

12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.

Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.

This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.

.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014

A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014

Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 1 AM CDT Wednesday FOR MOZ001>008-
     015>017.

&&

SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMM
Hazardous weather outlook, Jun 3, 6:57 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE JUN 3 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND
MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE
POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND
NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A
FEW ISOLATED TORNADOES.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL
AND FLOODING ARE ALSO POSSIBLE.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 3, 6:11 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             5 E EAGLEVILLE          40.48N 93.90W
06/03/2014  E1.75 INCH       HARRISON           MO   PUBLIC

&&

PMURRAY
Local storm report, Jun 3, 7:01 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FUNNEL CLOUD     W PRINCETON             38.49N 95.28W
06/03/2014                   FRANKLIN           KS   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED WEST OF PRINCETON.

&&

MELL
Local storm report, Jun 3, 7:13 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             PRINCETON               38.49N 95.28W
06/03/2014  E1.75 INCH       FRANKLIN           KS   TRAINED SPOTTER

            GOLF BALL SIZED HAIL AND 70 MPH WINDS REPORTED BY
            SPOTTER.

&&

MELL
Local storm report, Jun 3, 7:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             2 ENE LUCERNE           40.47N 93.26W
06/03/2014  E2.75 INCH       PUTNAM             MO   TRAINED SPOTTER

&&

JL
Local storm report, Jun 3, 7:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             8 W UNIONVILLE          40.48N 93.16W
06/03/2014  E1.75 INCH       PUTNAM             MO   TRAINED SPOTTER

            RELAYED VIA EMERGENCY MANAGER.

&&

PMURRAY
Local storm report, Jun 3, 7:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     1 W PRINCETON           40.40N 93.61W
06/03/2014                   MERCER             MO   TRAINED SPOTTER

            8 INCH LIMBS SNAPPED, 30 FOOT STEEL HAM TOWER BENT TO THE
            GROUND.

&&

APIETRYC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan49 min
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan49 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEAXAtchison43 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Jun 3, 9:00 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Sullivan11 hr
Jun 3, 9:20 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler10 hr
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth37 min
Jun 3, 9:27 PM CDTSevere Thunderstorm WarningEAXAdair, Macon48 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more62 min
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAtchison, Holt55 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXGrundy, Livingston51 hr
Jun 3, 10:06 PM CDTRiver Flood WarningEAXBuchanan3 days
Jun 3, 10:34 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth56 min
Jun 3, 10:45 PM CDTFlash Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more7 hr
Jun 3, 10:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway55 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte57 min
Jun 3, 11:11 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, DeKalb, Holt6 hr
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer48 min
Jun 3, 11:29 PM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Grundy, Harrison, Livingston6 hr
Jun 3, 11:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more38 min
Jun 3, 11:40 PM CDTTornado WarningEAXDaviess, DeKalb25 min
Jun 3, 11:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more64 min
Jun 4, 12:01 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 4, 12:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more49 min
Jun 4, 12:15 AM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more4 hr
Jun 4, 12:27 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXCaldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 12:51 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway36 hr
Jun 4, 12:54 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 1 more66 min
Jun 4, 12:59 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more46 min
Jun 4, 1:08 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 4 more6 hr
Jun 4, 1:31 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more6 hr
Jun 4, 1:33 AM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline49 min
Jun 4, 1:54 AM CDTSpecial Weather StatementEAXRay51 min
Jun 4, 2:07 AM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline6 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJackson, Ray43 min
Jun 4, 2:24 AM CDTSpecial Weather StatementEAXSaline51 min
Jun 4, 2:35 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray40 min
Jun 4, 2:47 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more5 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXClay, Ray31 hr
Jun 4, 3:11 AM CDTSpecial Weather StatementEAXCass, Henry, Johnson, Pettis49 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXAndrew, Nodaway36 hr
Jun 4, 3:56 AM CDTSpecial Weather StatementEAXBates34 min
Jun 4, 4:53 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more12 hr
Jun 4, 5:04 AM CDTAreal Flood WarningEAXAdair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more12 hr
Jun 4, 5:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more12 hr
Jun 4, 5:34 AM CDTRiver Flood WarningEAXRay39 hr
Jun 4, 6:39 AM CDTRiver Flood WarningEAXAndrew, Buchanan49 hr
Jun 4, 8:55 AM CDTRiver Flood WarningEAXCarroll40 hr
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline9 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 4, 3:27 PM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 4, 3:57 PM CDTRiver Flood WarningEAXDaviess, Livingston39 hr
Jun 4, 4:44 PM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.